# SDR 2007FA0000166

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: General aviation
- Aircraft: N745HA
- Make and model: Agusta A109A2
- Aircraft serial: 7413
- Aircraft time: 2,289 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Fitting
- Part number: 1090110677
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVELINK UPPER FITTING STEEL BUSHES (109-0110-70-1) AND UPPER SLEEVE (109-0110-69-1) SEVERELY WORN.  SLEEVE STEPPED TO LESS THAN HALF MANUFACTURED DIAMETER AT BOTH ENDS.  STEEL BUSHES WORN THROUGH COMPLETELY, WEAR EXTENDING INTO FITTING.  HOLE IN BOTH ENDS OF FITTING FOR STEEL BUSHES ELONGATED.  PHOTOGRAPHS AND DISCREPANT PARTS AVAILABLE IF REQUIRED.  DEFECTIVE PARTS REPLACED.
